# SDR SWIA200921592

- Difficulty date: May 6, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 38,366 hours, 33,114 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2680 - 'GEAR DISAGREE' WARNING MESSAGE AND 'NOSE DOOR OPEN' WARNING MESSAGE.  REPLACED NLG RETRACT/EXTEND ACTUATOR.
